# SDR AALA201712089011

- Difficulty date: November 18, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 76,064 hours, 10,777 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367141200000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  DELAMINATED TOP LAYER PASSENGER CABIN FLOOR PANEL 261LF BETWEEN FRAME 53.9 AND FRAME 55, Y450 TO Y953.  REMOVED AND REPLACED FLOOR PANEL WITH REPLACEMENT MATERIAL PER SRM A330 53-20-00-300-009 AND IRM 9701 REVISION G.
